# SDR NOCA02609

- Difficulty date: May 4, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N769NA
- Make and model: Boeing 767304
- Aircraft serial: 28039
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591F
- Part serial: 4748A
- Condition: Defective
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELEC BURNING SMELL IN COCKPIT FWD EQUIPMENT EXHAUST FAN MSG DISPLAYED C/B POPPED.  DEFERRED THE FWD EQUIPMENT COOLING EXHAUST FAN PER MEL 25-58-4 PULLED AND COLLARED C/B'S H21 AND P22.  REMOVED AND REPLACED FWD EQUIPMENT EXHAUST FAN PER AMM 21-58-06 OPERATIONAL TEST GOOD.
